# SDR AALA20150521012

- Difficulty date: May 19, 2015
- Submitted: May 21, 2015
- Operation: Air carrier
- Aircraft: N403A
- Make and model: Doug DC-9-82
- Aircraft serial: 49314
- Aircraft time: 82,849 hours, 44,784 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Sensor
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER NOT DECLARED.  DURING CLIMB, TAIL COMPARTMENT TEMPERATURE HIGH LIGHT ILLUMINATED.  ACCOMPLISHED WC 36-95-14 & FOUND RIGHT TAIL COMPARTMENT OVERHEAT SENSOR DUCT CHECK VLV STUCK CLOSED.  R & R CHECK VLV ASSEMBLY & RT & LT TAIL COMPARTMENT OVERHEAT SENSORS IAW AMM 36-20-00 & 36-20-02. PERFORMED HIGH POWER ENG RUN FOR OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.  SEE ALSO AALA20150520001 & AALA20150521011.
